# SDR SWAA2024041164430

- Difficulty date: March 16, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 114A50104
- Part serial: 001501
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SLAT 8 DUE TO INTERNAL CRACK WAS FOUND ON ACTUATOR FITTING.  REMOVED LEADING EDGE SLAT # 8 IN UNSERVICEABLE CONDITION AND REINSTALLED LEADING EDGE SLAT #8  IN SERVICEABLE CONDITION IAW AMM 27-81-21-401.  SEE TTG8Q00S5Z06 FOR REMOVAL AND INSTALLATION STEPS.  REMOVED LEADING EDGE SLAT # 8 PN: 114A5010-4; SN: 001501 IN UNSERVICEABLE CONDITION AND REINSTALLED LEADING EDGE SLAT #8 P/N : 114A5010-4; S/N : 000341 IN SERVICEABLE CONDITION IAW AMM 27-81-21-401.
